Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is it because of TB drug resistance I am coughing blood, having fever and skin rashes?

Hi, I have been diagnosed with TB. Been taking the quadtabs (inh, pzn, rif, eth) for about a month now. At the start of my treatment, there s not much blood in my sputum, but am having itching and skin rashes . A week later I wasn t able to eat on time after brisk walking and had fever . Lost the rashes but the fever came back. These past days I have been coughing significantly larger volumes of blood whenever I eat less and sometimes I also cough blood in the morning which lasts the whole day. Is this drug resistance? Should I rest more or should I continue brisk-walk and deep breathing exercises?
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Please take rest along with medicine ;you will need to have high protein diet so that you tolerate medicines better & also gain lost weight .But since fever is back & blood in sputum is again increased please go to your doctor ASAP so that you can be investigated for drug resistant TB as well as decide further line of treatment.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor